MAUDE Adverse Event Report: MICROVENTION INC. HYDROFRAME-18-AV; DEVICE VASCULAR PROMOTING EMBOLIZATION

MICROVENTION INC. HYDROFRAME-18-AV; DEVICE VASCULAR PROMOTING EMBOLIZATION
Model Number 7118-0827-A2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a rage clinical study, the patient had a mild compaction with remnant neck post procedure.The aneurysm location was posterior communication (pcom) on the left side.The height is 7.8mm, width 8.3mm, depth 7.7 mm, neck size 5.0 mm and dome to neck ratio: 1.66 mm.The patient underwent retreatment with using a flow diverter.The patient had a follow-up visit on (b)(6) 2022.There were no additional adverse events reported.Mrs score was 0.Patient exited the study on (b)(6) 2023.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.The alleged product issue/event as described could not be confirmed.

Brand Name
HYDROFRAME-18-AV
Common Device Name
DEVICE VASCULAR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key20647746
Report Number2032493-2024-00820
Device Sequence Number7470897
Product Code KRD
UDI-Device Identifier00816777023940
UDI-Public(01)00816777023940(11)190213(17)240131(10)1902131W7
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K132952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number7118-0827-A2
Device Lot Number1902131W7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale